Regular and Chaotic Dynamics
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2007, том 12, выпуск 3, страницы 233–266 (Mi rcd623)  

Эта публикация цитируется в 6 научных статьях (всего в 6 статьях)

Bifurcations of Three-Dimensional Diffeomorphisms with Non-Simple Quadratic Homoclinic Tangencies and Generalized Hénon Maps

S. V. Gonchenkoa, V. S. Gonchenkoa, J. C. Tatjerb

a Institute for Applied Mathematics and Cybernetics, ul. Uljanova 10, Nizhny Novgorod, 603005 Russia
b Departament de Matemática Aplicada i Análisi, Gran Via de les Corts Catalanes 585, Barcelona 08007, Spain

Аннотация: We study bifurcations of periodic orbits in two parameter general unfoldings of a certain type homoclinic tangency (called a generalized homoclinic tangency) to a saddle fixed point. We apply the rescaling technique to first return (Poincaré) maps and show that the rescaled maps can be brought to so-called generalized Hénon maps which have non-degenerate bifurcations of fixed points including those with multipliers $e^{\pm i \phi}$. On the basis of this, we prove the existence of infinite cascades of periodic sinks and periodic stable invariant circles.

Ключевые слова: homoclinic tangency, rescaling, generalized Henon map, bifurcation

DOI: https://doi.org/10.1134/S156035470703001X


Реферативные базы данных:

Тип публикации: Статья
MSC: 37C05, 37G25, 37G35
Поступила в редакцию: 03.03.2007
Принята в печать:10.05.2007
Язык публикации: английский

Образец цитирования: S. V. Gonchenko, V. S. Gonchenko, J. C. Tatjer, “Bifurcations of Three-Dimensional Diffeomorphisms with Non-Simple Quadratic Homoclinic Tangencies and Generalized Hénon Maps”, Regul. Chaotic Dyn., 12:3 (2007), 233–266

Цитирование в формате AMSBIB
\RBibitem{GonGonTat07}
\by S. V. Gonchenko, V. S. Gonchenko, J.~C.~Tatjer
\paper Bifurcations of Three-Dimensional Diffeomorphisms with Non-Simple Quadratic Homoclinic Tangencies and Generalized H\'{e}non Maps
\jour Regul. Chaotic Dyn.
\yr 2007
\vol 12
\issue 3
\pages 233--266
\mathnet{http://mi.mathnet.ru/rcd623}
\crossref{https://doi.org/10.1134/S156035470703001X}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2350324}
\zmath{https://zbmath.org/?q=an:1229.37040}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd623
  • http://mi.mathnet.ru/rus/rcd/v12/i3/p233

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. С. В. Гонченко, И. И. Овсянников, “О бифуркациях трехмерных диффеоморфизмов с негрубым гетероклиническим контуром, содержащим седло-фокусы”, Нелинейная динам., 6:1 (2010), 61–77  mathnet  elib
    2. А. С. Гонченко, С. В. Гонченко, “О существовании аттракторов лоренцевского типа в неголономной модели «кельтского камня»”, Нелинейная динам., 9:1 (2013), 77–89  mathnet
    3. Sergey V. Gonchenko, Ivan I. Ovsyannikov, Joan C. Tatjer, “Birth of Discrete Lorenz Attractors at the Bifurcations of 3D Maps with Homoclinic Tangencies to Saddle Points”, Regul. Chaotic Dyn., 19:4 (2014), 495–505  mathnet  crossref  mathscinet  zmath
    4. Diaz L.J., Perez S.A., “Henon-Like Families and Blender-Horseshoes At Nontransverse Heterodimensional Cycles”, Int. J. Bifurcation Chaos, 29:3 (2019), 1930006  crossref  mathscinet  zmath  isi  scopus
    5. Khennaoui A.-A., Ouannas A., Odibat Z., Viet-Thanh Pham, Grassi G., “on the Three-Dimensional Fractional-Order Henon Map With Lorenz-Like Attractors”, Int. J. Bifurcation Chaos, 30:11 (2020), 2050217  crossref  mathscinet  zmath  isi  scopus
    6. Rodrigues A.A.P., “Strange Attractors and Wandering Domains Near a Homoclinic Cycle to a Bifocus”, J. Differ. Equ., 269:4 (2020), 3221–3258  crossref  mathscinet  zmath  isi  scopus
  • Просмотров:
    Эта страница:19
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021